# SDR MALA975348

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- Engine: Ge CT75A2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5056T88P01
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3118 - DURING CLIMB-OUT OF DTW, THE LEFT AIR VALVE CAUTION LIGHT ILLUMINATED.  CREW CYCLED POWER AND CIRCUIT BREAKERS.  UNABLE TO EXTINGUISH FAULT LIGHT.  FLIGHT RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED LEFT BLEED VALVE.  OPS CHECK GOOD.  (M)
